# SDR AALA201612149016

- Difficulty date: December 13, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 21,107 hours, 17,538 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR LEVER WOULD NOT MOVE UP AFTER TAKE OFF,  LANDING GEAR WOW SYSTEM FAIL EICAS MESSAGE SHORTLY AFTER. MAINTENANCE ACCOMPLISHED FIM 32-33-00 AND FOUND NOSE LANDING GEAR WOW 1 AND 2 SENSOR DISAGREE, SERVICED NOSE LANDING GEAR STRUT FLUID CORRECTLY AND PERFORMED SATISFACTORY LANDING GEAR EXTENTION AND RETRACTION SYSTEM TESTS PER E190 AMM 32-33-00 AND 32-34-00.
